


default search action
"Strong convergence theorems of a general iterative process for a finite ..."
Gang Cai, Chang song Hu (2010)
- Gang Cai, Chang song Hu:
Strong convergence theorems of a general iterative process for a finite family of lambdai-strict pseudo-contractions in q-uniformly smooth Banach spaces. Comput. Math. Appl. 59(1): 149-160 (2010)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.